Volume 3, Issue 1, February 2014
Precondition for Discretized Fractional Boundary Value Problem
I. K. Youssef, A. M. Shukur
Pages: 1-6     Published Online: Feb. 20, 2014
DOI: 10.11648/j.pamj.20140301.11
Abstract | Full-Text PDF
View 2767                 Downloads 150
On the Symmetry Classes of Tensors Associated with Certain Frobenius Groups
N. Shajareh Poursalavati
Pages: 7-10     Published Online: Feb. 20, 2014
DOI: 10.11648/j.pamj.20140301.12
Abstract | Full-Text PDF
View 2579                 Downloads 120
Topological BCL+- Algebras
Yonghong Liu
Pages: 11-13     Published Online: Mar. 20, 2014
DOI: 10.11648/j.pamj.20140301.13
Abstract | Full-Text PDF
View 3169                 Downloads 174
Browse journals by subject